# SDR CALA2025061005420

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N47360
- Make and model: Boeing 737-8
- Aircraft serial: 68827
- Aircraft time: 1,419 hours, 471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR GIRT BAR DIFFICULT TO SECURE SECURED  1R DOOR GIRT BAR TO THE CENTER OF J CLIPS IN REF AMM 25-66-01 OPS CHECK GOOD
